# SDR AWXA200600839

- Difficulty date: May 4, 2006
- Submitted: May 22, 2006
- Operation: Air carrier
- Aircraft: N624AW
- Make and model: Airbus A320-231
- Aircraft serial: 055
- Aircraft time: 53,072 hours, 23,932 cycles
- System (JASC): 5751 · Ailerons
- Part: Channel
- Part number: D57640024200
- Condition: Cracked
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - DURING C5 CHECK DISCOVERED CRACK ON TRAILING EDGE (T/E) CHANNEL ON THE LT WING, T/E AILERON.  MAINTENANCE REMOVED AND INSTALLED NEW T/E CHANNEL ON THE LT WING, T/E AILERON IAW AIRBUS 320 SRM 51-72-11.
